# SDR 96FDEA00049

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Module
- Part number: 656021211
- Condition: Failed
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 LED SLAT, LT WING DID NOT RETRACT WHILE GOING FROM FLAP 5 TO FLAP 2.  AMBER LIGHT ON FRONT PANEL WAS ON AND S/O PANEL IND AMBER, INTRANSIT RED TABS COMPLETED WITH SAME IND.  ALSO, WING ANTI-ICE ATTEMPTED.  NR 1 SLAT FUNCTIONS NORMAL, POSITION SWITCH INOPERATIVE.  APPLIED HEAT TO NR 1 RETRACT SWITCH, NO HELP.  INSTALLED SWITCH CONTACT JUMPER, NO HELP.  REPLACED L/E POS CONTROL MODULE, RAN FLAPS THROUGH NUMEROUS CYCLES AND ALL IND NORMAL.
